Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite-dimensional representations of JB algebras


Author: Horst Behncke
Journal: Proc. Amer. Math. Soc. 88 (1983), 426-428
MSC: Primary 46L99; Secondary 17C15
DOI: https://doi.org/10.1090/S0002-9939-1983-0699407-7
MathSciNet review: 699407
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda $ be the set of isomorphism classes of finite dimensional JB factors, ordered by inclusion. For any $ \alpha \in \Lambda $ and JB algebra $ \mathcal{A}$ denote by $ _\alpha \mathcal{A}$ the set of equivalence classes of factor representations of $ \mathcal{A}$ into a JB factor of type $ \alpha $. Then $ _\alpha \mathcal{A}$ is closed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99, 17C15

Retrieve articles in all journals with MSC: 46L99, 17C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699407-7
Keywords: JB algebras, finite dimensional representations
Article copyright: © Copyright 1983 American Mathematical Society